# SDR UALA2010102203909

- Difficulty date: October 21, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 37,455 hours, 8,289 cycles
- Engine: Pwa PW4077
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Head
- Component: Pitot System
- Component part number: 4071400903
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEAT PITOT L LOSS OF LEFT PITOT HEAT. STATUS MSG-3036121 INACTV CL MODE. SUPPLEMENTAL DATA UPDATE DEFERED FOR TIME AND TROUBLESHOOTING. STATUS AND ADVISORY MESSAGE COMES ON DURING INITIAL CLIMB AND THEN EXTINGUISH. CLEAR MESSAGE, BUT ITEM DEFERRED BECAUSE OF HISTORY AND MIN GROUND TIME. REPLACED LEFT PITOT ADM PER LM CALLOUT.
